| Catalog Number |
323.500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown when device malfunctioned.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is synthes employee.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, the locking compression plate (lcp) universal drill sleeve was noticed to be bent and damaged when cleaning the instrument and putting the tomofix set back together.The drill sleeve and the spindle that goes around the spring-loaded area has threaded cut due to the multiple use.There was no patient and procedure involvement.This report is for one (1) 5.0mm/4.5mm lcp(tm) universal drill sleeve.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Device history lot part: 323.500, lot: 2405088, manufacturing site: (b)(4).Release to warehouse date: 01.Sep.2008.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.